# SDR DALA2022033102183

- Difficulty date: June 24, 2019
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 THIS ER/A 564779-14 INCORPORATES FAA FORM 8110-3. THE SUBJECT ER/A IS NOW AT REV. B. CORRECTIVE ACTION: REF ERA 564779-14 REV B. (1139132)
